# SDR SWAA2022051206040

- Difficulty date: May 9, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,424 hours, 39,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR; DOOR ASSIST HANDLE FORWARD POSITION MISSING / [01] INSTALLED DOOR ASSIST HANDLE PER SIP
